# SDR DALA2022111407334

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND WAS FOUND ON LE SLAT 10 TRAILING EDGE WEDGE UPPER SKIN OF 8.0IN LENGTH AND 8.0IN WIDTH BTW OSS 803-811. CORRECTIVE ACTION: SUMMARY OF NRC 00167: SLAT 10 WAS REPAIRED ON UPPER SKIN BTW OSS 803-811 PER B757-200 SRM.
